# SDR ABXA20221024118

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 96,414 hours, 17,198 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Circuit Board
- Part number: 285T009311
- Part serial: D00959
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R PACK OFF EICAS MESSAGE APPEARS DURING TAXI, UNABLE TO TROUBLESHOOT VIA QRH, MEL NOT CREW DEFERRABLE ETOPS 180, IN AUTO POSITION OR N POSITION PACK OFF STAYS ILLUMINATED AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED FLOW CONTROL CARD ASSEMBLY (M864 AT P50 PANEL) IAW B767 AMM 21-51-09, NO HELP. DEFERRED PER 21-51-3-1. PLACARDS INSTALLED. MBCB 10/30/2022. MEL MAINTENANCE PROCEDURE COMPLIED WITH . NO DEACTIVATION PROCEDUCE - LEFT PACK AUTO DEFERRED. AIRCRAFT RETURNED TO SERVICE
